JOURNAL BROWSE
Search
Advanced SearchSearch Tips
BETA-EXPANSIONS WITH PISOT BASES OVER Fq((x-1))
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
BETA-EXPANSIONS WITH PISOT BASES OVER Fq((x-1))
Hbaib, Mohamed;
  PDF(new window)
 Abstract
It is well known that if the -expansion of any nonnegative integer is finite, then is a Pisot or Salem number. We prove here that , the -expansion of the polynomial part of is finite if and only if is a Pisot series. Consequently we give an other proof of Scheiche theorem about finiteness property in . Finally we show that if the base is a Pisot series, then there is a bound of the length of the fractional part of -expansion of any polynomial P in .
 Keywords
formal power series;-expansion;Pisot series;
 Language
English
 Cited by
1.
Continued $$\beta $$ β -fractions with formal power series over finite fields, The Ramanujan Journal, 2016, 39, 1, 95  crossref(new windwow)
 References
1.
S. Akiyama, Pisot numbers and greedy algorithm, Number theory (Eger, 1996), 9-21, deGruyter, Berlin, 1998.

2.
P. Bateman and A. L. Duquette, The analogue of the Pisot-Vijayaraghavan numbers in fields of formal power series, Illinois J. Math. 6 (1962) 594-606.

3.
C. Frougny and B. Solomyak, Finite beta-expansions, Ergodic Theory Dynam. Systems 12 (1992), no. 4, 713-723.

4.
M. Hbaib and M. Mkaouar, Sur le beta-developpement de 1 dans le corps des series formelles, Int. J. Number Theory 2 (2006), no. 3, 365-378. crossref(new window)

5.
M. Hollander, Linear numeration systems, Finite beta-expansion and discrete spectrum of substitution dynamical systems, Ph. D thesis, University of Washington, 1966.

6.
J. Neukirch, Algebraic Number Theory, Translated from the 1992 German original and with a note by Norbert Schappacher.With a foreword by G. Harder.Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], 322. Springer-Verlag, Berlin, 1999.

7.
A. Renyi, Representations for real numbers and their ergodic properties, Acta Math. Acad. Sci. Hungar 8 (1957), 477-493. crossref(new window)

8.
K. Scheicher, $\beta$-expansions in algebraic function fields over finite fields, Finite Fields Appl. 13 (2007), no. 2, 394-410. crossref(new window)